# SDR 96ZZZX1182

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AW
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CENTER CARGO COMPARTMENT HAS CORROSION AROUND NUTPLATE AT LONGITUDINAL FLOOR SUPPORT AT RBL, 36 INCHES FORWARD OF FLOOR SUPPORT BEAM AT STA 1525.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 51-50-02.
